Moustapha Pemy
Professor
Department of Mathematics
Towson University
7800 York Road room 327
Tel: 410 704 3585

My research interests include: Applied Probability, Stochastic Analysis, Control Theory, Mathematics of Finance, Mathematical Economics, Markov Switching, Actuarial Science, Numerical Methods.

Peer-Reviewed Publications


  • Optimal Extraction and Taxation of Strategic Natural Resources: A Differential Game Approach to appear in the Journal of Energy Markets

  • Optimal Oil Production and Taxation in Presence of Global Disruptions Proceedings of the SIAM Conference on Control 2017

  • Optimal Oil Production under Mean Reverting Levy Models with Regime Switching, Journal of Energy Markets , Volume 10, Issue 2, (June 2017), pp. 1-15.

  • Optimal stopping of Markov switching Levy processes, Stochastics An International Journal of Probability and Stochastic Processes , Vol. 89 (2), 2014, pp. 341-369.

  • Optimal Algorithms for Trading Large Positions, Automatica, Volume 48, Issue 7, (July 2012), pp. 1353-1358.

  • Viscosity Solution of Optimal Stopping Problem for Stochastic Systems with Bounded Memory, with Mou-Hsiung Chang and Tao Pang, Stochastic Analysis and Applications, Volume 30, Issue 6, (November 2012), pp. 1102 - 1135.

  • Optimal Selling Rule in a Regime Switching Levy Market, International Journal of Mathematics and Mathematical Sciences, Volume 2011, No. 264603, 28 pages.

  • An Approximation scheme for Black-Scholes equations with delays, with Mou-Hsiung Chang and Tao Pang, Journal of System Science and Complexity, Volume 23, No. 3, (June 2010), pp. 438-455.

  • Liquidation of a Large Block of Stock under Regime Switching Model, with Qing Zhang and George Yin, Mathematical Finance: An International Journal of Mathematics, statistics and Financial Economics, Volume 18 Issue 4 (October 2008), pp. 629-648.

  • Optimal Control of Stochastic Functional Differential Equations with a Bounded Memory, with Mou-Hsiung Chang and Tao Pang, Stochastics: An international Journal of Probability and Stochastic Processes Volume 80, Issue 1, (November 2008), pp. 69-96.

  • Finite Difference Approximation for Stochastic Optimal Stopping Problems with Delays, with Mou-Hsiung Chang and Tao Pang, Journal of Industrial and Management Optimization. Volume 4, Issue 2, (May 2008), pp.227-246.


  • Finite Difference Approximations for Stochastic Control System with Delay, with Mou-Hsiung Chang and Tao Pang, Stochastic Analysis and Applications, Volume 26, Issue 3, (May 2008), pp. 451-470.

  • Liquidation of a large block of stock: A stochastic Control Approach with State Constraints, with George Yin and Qing Zhang, Communications in Information and Systems , Volume 7, No. 1, (2007) pp.93-110.
  • Liquidation of a large block of stock, with George Yin and Qing Zhang, Journal of Banking and Finance Volume 31, Issue 5, (May 2007) pp. 1295-1305.
  • Optimal stock liquidation in a regime switching model with finite time horizon, with Qing Zhang, Journal of Mathematical Analysis and Application , Volume 321, Issue 2, 15 September 2006, pp 537-552.
  • Google Scholar

    Additional information on my scholarly activities can be found on my Google Scholar profile by clicking here.